# SDR 95ZZZX4477

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303ND
- Make and model: Cessna T303
- Aircraft serial: T30300099
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retraction Arm
- Part number: 25410802
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ANNUAL INSPECTION, FOUND RT MAIN GEAR RETRACTION ARM BUSHING WORN AND LOOSE.  REMOVED ARM AND CLEANED PART.  FOUND .100 INCH CRACK PROTRUDING FROM UPPER TOOLING HOLE.  NOTE:  MEB85-17, REV 1, WAS COMPLIED WITH APPROXIMATELY 1,400 HOURS PREVIOUSLY AND, AT THAT TIME, SK303-30A KIT WAS INSTALLED.
